# SDR DALA102939763

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- Aircraft time: 87,479 hours, 77,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND FLOOR PANEL 62, HAS 2 CORNERS BROKEN.  REPAIRED IAW EA 478964-14, AND SRM 51-30-2.
